Skip to Main Content

Representation Theory

Published by the American Mathematical Society since 1997, this electronic-only journal is devoted to research in representation theory and seeks to maintain a high standard for exposition as well as for mathematical content. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.71.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Realisation of Lusztig cones
HTML articles powered by AMS MathViewer

by Philippe Caldero, Bethany Marsh and Sophie Morier-Genoud
Represent. Theory 8 (2004), 458-478
Published electronically: September 27, 2004


Let $U_q(\mathfrak {g})$ be the quantised enveloping algebra associated to a simple Lie algebra $\mathfrak {g}$ over $\mathbb {C}$. The negative part $U^-$ of $U_q(\mathfrak {g})$ possesses a canonical basis $\mathcal {B}$ with favourable properties. Lusztig has associated a cone to a reduced expression $\mathbf {i}$ for the longest element $w_0$ in the Weyl group of $\mathfrak {g}$, with good properties with respect to monomial elements of $\mathcal {B}$. The first author has associated a subalgebra $A_{\mathbf {i}}$ of $U^-$, compatible with the dual basis $\mathcal {B}^*$, to each reduced expression $\mathbf {i}$. We show that, after a certain twisting, the string parametrisation of the adapted basis of this subalgebra coincides with the corresponding Lusztig cone. As an application, we give explicit expressions for the generators of the Lusztig cones.
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 17B37
  • Retrieve articles in all journals with MSC (2000): 17B37
Bibliographic Information
  • Philippe Caldero
  • Affiliation: Département de Mathématiques, Université Claude Bernard Lyon I, 69622 Villeurbanne Cedex, France
  • Email:
  • Bethany Marsh
  • Affiliation: Department of Mathematics, University of Leicester, University Road, Leicester LE1 7RH, England
  • MR Author ID: 614298
  • ORCID: 0000-0002-4268-8937
  • Sophie Morier-Genoud
  • Affiliation: Département de Mathématiques, Université Claude Bernard Lyon I, 69622 Villeurbanne Cedex, France
  • Email:
  • Received by editor(s): December 19, 2003
  • Received by editor(s) in revised form: June 21, 2004
  • Published electronically: September 27, 2004
  • Additional Notes: Bethany Marsh was supported by a Leverhulme Fellowship
  • © Copyright 2004 P. Caldero, B.R. Marsh and S. Morier-Genoud
  • Journal: Represent. Theory 8 (2004), 458-478
  • MSC (2000): Primary 17B37
  • DOI:
  • MathSciNet review: 2110356